# SDR DALA2022050903218

- Difficulty date: May 5, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 89,455 hours, 39,784 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 A.A : 1 DEBONDED LOCATED AT OSS 306 ON LOWER SURFACE SLAT 7 TRAILING EDGE WEDGE. CORRECTIVE ACTION: SUMMARY OF NRC 00100: LOWER SURFACE SLAT 7 TRAILING EDGE WEDGE WAS REPAIRED PER B757-200 SRM. (2224150)
